# SDR FDEA201109234080

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813899200
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2R HAS AREAS OF CORROSION BETWEEN FR 46 AND FR 51  REMOVED LEVEL 1 CORROSION AREAS FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16, PG 103.  REPROTECTED AREAS IAW SRM 51-21-10 AND 51-75-10.
